R & E Tinkerbells Little Boutique
Piriteze Hayfever & Allergy Tablets, Cetirizine, 6 Years+, 30 Tablets
Piriteze Hayfever & Allergy Tablets, Cetirizine, 6 Years+, 30 Tablets
Couldn't load pickup availability
Product Description
Piriteze Hayfever & Allergy Tablets are an effective allergy control formula containing Cetirizine Hydrochloride as its key ingredient. The medicine is a powerful formula relieving the symptoms of hay fever, runny nose and other allergies with ease. The medicine also treats skin allergies such as rashes, itching and hives. The effects are immediate with allergies controlled and worked out. Usage Directions: Swallow one tablet with plain water at a time. Do not consume more than 1 tablet in 24 hours. 1. Piriteze Hayfever & Allergy Antihistamine tablets are used to relieve the symptoms of hay fever and other allergies. 2. Piriteze Hayfever & Allergy Antihistamine tablets provide relief from the symptoms of pet, house dust mites, and mould spore allergies. 3. Piriteze Hayfever & Allergy Antihistamine tablets treat allergy symptoms including itchy or watery eyes, sneezing, itchy, runny nose, and some itchy skin rashes and hives. 4. Hay fever & Allergy relief for adults and children 6+ years. 5. Piriteze Hayfever & Allergy tablets contain cetirizine hydrochloride. Always read the label.
Ingredients
INGREDIENTS Each tablet contains the active ingredient cetirizine hydrochloride 10 mg.
Safety Warning
Do not exceed the stated dose. Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor. Keep out of the sight and reach of children. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Box Contains
1 x Piri Piriteze Allergy Tablets, Pack of 30 Tablets
Manufacturer Contact Information
Po Box 89 Brentford Middlesex Tw8 9Gs
- Piriteze Hayfever & Allergy Antihistamine tablets are used to relieve the symptoms of hay fever and other allergies.
- Piriteze Hayfever & Allergy Antihistamine tablets provide relief from the symptoms of pet, house dust mites, and mould spore allergies.
- Piriteze Hayfever & Allergy Antihistamine tablets treat allergy symptoms including itchy or watery eyes, sneezing, itchy, runny nose, and some itchy skin rashes and hives.
- Hay fever & Allergy relief for adults and children 6+ years.
- Piriteze Hayfever & Allergy tablets contain cetirizine hydrochloride. Always read the label.
| Brand | Piriteze |
| Item weight | 10 Grams |
| Item dimensions L x W x H | 18 x 86 x 70 millimetres |
| Product benefits | Allergy Control |
| Specific uses for product | Allergy, Fever |
| Active ingredients | Cetirizine hydrochloride |
| Number of items | 1 |
| Item form | Tablet |
| Age range (description) | Adult |
| Use for | Eyes |
Share
